`a`
Journal of Modern Dynamics (JMD)
 

Loci in strata of meromorphic quadratic differentials with fully degenerate Lyapunov spectrum
Pages: 61 - 73, Issue 1, March 2014

doi:10.3934/jmd.2014.8.61      Abstract        References        Full text (193.5K)           Related Articles

Julien Grivaux - I2M, Université d’Aix-Marseille, 39 rue F. Joliot- Curie, 13453 Marseille Cedex 20, France (email)
Pascal Hubert - I2M, Université d’Aix-Marseille, 39 rue F. Joliot-Curie, 13453 Marseille Cedex 20, France (email)

1 D. Aulicino, Affine invariant submanifolds with completely degenerate Kontsevich-Zorich spectrum, preprint, arXiv:1302.0913, 2013.
2 I. I. Bouw and M. Möller, Teichmüller curves, triangle groups, and Lyapunov exponents, Ann. of Math. (2), 172 (2010), 139-185.       
3 J. Chaika and A. Eskin, Every flat surface is Birkhoff and Osceledets generic in almost every direction, preprint, arXiv:1305.1104, 2013.
4 A. Eskin, M. Kontsevich and A. Zorich, Lyapunov spectrum of square-tiled cyclic covers, J. Mod. Dyn., 5 (2011), 319-353.       
5 A. Eskin, M. Kontsevich and A. Zorich, Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow, Publications mathématiques de l'IHÉS, (2013), 1-127.
6 A. Eskin and M. Mirzakhani, Invariant and stationary measures for the SL(2,R) action on moduli space, preprint, arXiv:1302.3320, 2013.
7 H. M. Farkas and I. Kra, Riemann Surfaces, Second edition, Graduate Texts in Mathematics, 71, Springer-Verlag, New York, 1992.       
8 G. Forni, C. Matheus and A. Zorich, Square-tiled cyclic covers, J. Mod. Dyn., 5 (2011), 285-318.       
9 G. Forni, Deviation of ergodic averages for area-preserving flows on surfaces of higher genus, Ann. of Math. (2), 155 (2002), 1-103.       
10 G. Forni, On the Lyapunov exponents of the Kontsevich-Zorich cocycle, in Handbook of Dynamical Systems, Vol. 1B, Elsevier B. V., Amsterdam, 2006, 549-580.       
11 I. Kra, On the Nielsen-Thurston-Bers type of some self-maps of Riemann surfaces, Acta Math., 146 (1981), 231-270.       
12 M. Möller, Shimura and Teichmüller curves, J. Mod. Dyn., 5 (2011), 1-32.       
13 A. Wright, Schwarz triangle mappings and Teichmüller curves: Abelian square-tiled surfaces, J. Mod. Dyn., 6 (2012), 405-426.       
14 A. Zorich, Deviation for interval-exchange transformations, Ergodic Theory Dynam. Systems, 17 (1997), 1477-1499.       
15 A. Zorich, How do the leaves of a closed $1$-form wind around a surface?, in Pseudoperiodic Topology, Amer. Math. Soc. Transl. Ser. 2, 197, Amer. Math. Soc., Providence, RI, 1999, 135-178.       

Go to top